ITEM METADATA RECORD
Title: Convexity preserving splines over triangulations
Authors: Schumaker, Larry L. ×
Speleers, Hendrik #
Issue Date: May-2011
Publisher: North-Holland
Series Title: Computer Aided Geometric Design vol:28 issue:4 pages:270-284
Abstract: A general method is given for constructing sets of sufficient linear conditions that ensure convexity of a polynomial in Bernstein-Bezier form on a triangle. Using the linear conditions, computational methods based on macro-element spline spaces are developed to construct convexity preserving splines over triangulations that interpolate or approximate given scattered data.
ISSN: 0167-8396
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science